# SDR HEEA064453

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rivets
- Part number: 350A1400210401
- Condition: Loose
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER ASSEMBLY HAS WORKING RIVETS, ALREADY OVERSIZED.
